Mathematische Annalen

, Volume 298, Issue 1, pp 489–496

Symmetric knots and the cabling conjecture

Authors

  • E. Luft
    • Mathematics DepartmentUniversity of British Columbia
  • X. Zhang
    • Mathematics DepartmentUniversity of Quebec at Montreal
Article

DOI: 10.1007/BF01459747

Cite this article as:
Luft, E. & Zhang, X. Math. Ann. (1994) 298: 489. doi:10.1007/BF01459747

Mathematics Subject Classification (1991)

57M9957M25
Download to read the full article text

Copyright information

© Springer-Verlag 1994